Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 248, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at May 25, 2011, 11:02 AM CDT for Benton County, Missouri. It was in force for 58 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 25, 2011, 11:02 AM CDT (16:02 UTC)
- Expired
- May 25, 2011, 12:00 PM CDT
- In force
- 58 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Benton County, MO
The radar
The Pleasant Hill radar (KEAX), 94 km from the middle of the area, began a volume at 16:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 25, 12:10 PM CDT | HAIL 1.75 | Cole Camp, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 25, 10:37 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 4.0 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2063 J/kg
- Mixed-layer CIN
- -54 J/kg
- Mixed-layer LCL
- 564 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 500 m²/s²
- 0-3 km storm-relative helicity
- 405 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 13.7
The text
As transmitted, in the capitals the NWS used until 2016.
558
WUUS53 KSGF 251602
SVRSGF
MOC015-251700-
/O.NEW.KSGF.SV.W.0248.110525T1602Z-110525T1700Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1102 AM CDT WED MAY 25 2011
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BENTON COUNTY IN CENTRAL MISSOURI...
* UNTIL NOON CDT.
* AT 1058 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR OSCEOLA...MOVING NORTHEAST AT 30 MPH.
THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.
* LOCATIONS IMPACTED INCLUDE BRANDON...COLE CAMP...CROCKERVILLE...
EDMONSON...IONIA...LINCOLN...MORA...PALO PINTO...RACKET...WARSAW
AND WHITAKERVILLE.
OTHER LOCATIONS IN THE WARNING INCLUDE TRUMAN LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT WEDNESDAY EVENING
FOR SOUTHERN MISSOURI.
&&
LAT...LON 3854 9307 3832 9308 3806 9346 3807 9350
3820 9349 3821 9353 3851 9352 3852 9351
3851 9330 3854 9329
TIME...MOT...LOC 1602Z 216DEG 27KT 3808 9366
WIND...HAIL 60MPH 1.00IN
$$
CRAMER1 follow-up statement
376
WWUS53 KSGF 251646
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1146 AM CDT WED MAY 25 2011
MOC015-251700-
/O.CON.KSGF.SV.W.0248.000000T0000Z-110525T1700Z/
BENTON MO-
1146 AM CDT WED MAY 25 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL NOON CDT FOR
BENTON COUNTY...
AT 1143 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM BRANDON TO
4 MILES NORTHEAST OF WARSAW TO 8 MILES SOUTHWEST OF WHITAKERVILLE...
MOVING NORTHEAST AT 25 MPH. THESE STORMS ARE CAPABLE OF PRODUCING
QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
LOCATIONS IMPACTED INCLUDE BRANDON...COLE CAMP...CROCKERVILLE...
EDMONSON...IONIA...LINCOLN...MORA...PALO PINTO...RACKET...WARSAW AND
WHITAKERVILLE.
OTHER LOCATIONS IN THE WARNING INCLUDE TRUMAN LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT WEDNESDAY EVENING
FOR SOUTHERN MISSOURI.
&&
LAT...LON 3854 9307 3832 9308 3806 9346 3807 9350
3820 9349 3821 9353 3851 9352 3852 9351
3851 9330 3854 9329
TIME...MOT...LOC 1646Z 224DEG 23KT 3850 9340 3831 9333
3813 9343
WIND...HAIL 60MPH 1.00IN
$$
SCHAUMANNWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 10:22 AM CDT, 40 minutes earlier.
Area forecast discussion, May 25, 10:22 AM CDT, 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1022 AM CDT WED MAY 25 2011
.UPDATE...
...CONVECTIVE MESOSCALE DISCUSSION....
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD IS EXPECTING THE
DEVELOPMENT OF SEVERE THUNDERSTORMS LATE THIS MORNING AND INTO THE
AFTERNOON HOURS. A 15Z SPECIAL RAOB IS IN THROUGH 400 MB HAS BEEN
ANALYZED.
MIXED LAYER INHIBITION WAS ERODED TO 25 J/KG. THE ONE SURPRISING
DETAIL ABOUT THE CHANGE IN THE LOW LEVEL OZARKS AIRMASS WAS THAT LOW
LEVEL CAPE VALUES UP TO 3 KM WERE MEASURED AT 90 J/KG...FROM A MIXED
LAYER PARCEL. THIS INCREASE IN LOW LEVEL CAPE COMBINED WITH
SUFFICIENT 0-1 HELICITY VALUES WILL YIELD A HIGH RISK FOR
TORNADOES...PARTICULARLY ACROSS THE EASTERN OZARKS THIS AFTERNOON.
THE STACKED NATURE OF THIS UNSEASONABLY STRONG MID LATITUDE CYCLONE
ALLOWED MUCH OF THE UPPER COLD CORE TO SPREAD DIRECTLY OVER AN
INCREASINGLY UNSTABLE AND MOISTENING LOW LEVEL OZARKS AIRMASS. THIS
WILL PROMOTE A DECENT HAIL RISK WITH TROPOPAUSE FOLDING AND LOWERING
EQUILIBRIUM LEVELS. THIS HAS CAUSE HIGH NORMALIZED CAPE VALUES
WITHIN THE HAIL GROWTH ZONE...BETWEEN THE -10 TO -30 LAYER. HAIL UP
TO THE SIZE OF BASEBALLS CAN NOT BE RULED OUT WITH ANY ORGANIZED
ROTATING THUNDERSTORMS.
THETA E DIFFERENTIALS EXCEEDING 25 DEGREES WITHIN THE LOWEST 4 KM OF
THE ATMOSPHERE COULD YIELD A DOWNBURST RISK WITH SOME OF THE
STRONGER UPDRAFTS.
PLENTY OF JET ENERGY STILL REMAINS AROUND THIS FULLY MATURE MID
LATITUDE CYCLONE. RUC ANALYSIS SUGGESTS THAT A 90 KNOT SPEED MAX
WAS ROUNDING THE BASE OF THE UPPER LOW AT 300MB...ALLOWING NEARLY
ALL OF THE MISSOURI OZARKS TO BE POSITIONED WITHIN THE CYCLONICALLY
SHEARED SECTOR OF THIS SYSTEM...WHICH WILL ALSO PROMOTE ORGANIZATION
TO ANY UPDRAFTS THAT EXCEED THE LEVEL OF FREE CONVECTION.
CRAMER
&&
.DISCUSSION...
/ISSUED 238 AM CDT WED MAY 25 2011/
CURRENTLY...MESSY BATCH OF CONVECTION LIFTING TO THE NORTHEAST
ACROSS THE EASTERN OZARKS AND CENTRAL MO AT THIS HOUR. THE
ATMOSPHERE AHEAD OF THE LINE IS WEAKLY CAPPED...SURFACE AND MIXED
LAYER CIN IN THE 20 TO 40 J/KG RANGE...WITH MODEST SURFACE AND
MIXED LAYER CAPE OF AROUND 1500 J/KG. QUASI LINEAR CONVECTIVE
SYSTEM SHOWS POCKETS OF HIGHER BASE VELOCITY JUTTING INTO THE LINE
FROM THE SOUTHWEST...WITH THE OCCASIONAL MARC SIGNATURE AND A FEW
MESOVORTICIES. DUE TO THE SPORADIC NATURE OF THESE FEATURES...AND
DUE TO THE TIME OF DAY...WE HAVE ONLY RECEIVED INFREQUENT REPORTS
OF WIND. BEHIND THE MAIN LINE OF CONVECTION...ADDITIONAL SHOWERS
AND STORMS ARE DEVELOPING IN A SOUTHWEST/NORTHEAST BAND JUST AHEAD
OF AN INCOMING DRY SLOT IN THE MID LEVELS. AM EXPECTING THIS
ACTIVITY TO REMAIN ELEVATED AND SUB SEVERE GIVEN A MORE STOUT CAP
AND LIMITED INSTABILITY.
TODAY...COMPLEX FORECAST AS YET ANOTHER ROUND OF SEVERE STORMS IS
EXPECTED ACROSS AT LEAST THE EASTERN HALF OF THE AREA. THE UPPER
LOW TO OUR WEST WILL SLOWLY EDGE INTO WEST CENTRAL MISSOURI BY
MIDDAY. STRONG MID LEVEL HEIGHT FALLS WILL SPREAD OVER THE REGION
AS THE DAY PROGRESSES. AND THE REGION WILL BE POSITIONED IN THE
EXIT REGION OF A CYCLONICALLY CURVED 90 KT UPPER LEVEL JET...WHICH
WILL PROVIDE ENHANCED UPWARD VERTICAL MOTION.
WILL LIKELY SEE A COUPLE OF BANDS OF THUNDERSTORMS DEVELOP ACROSS
THE REGION. THE AREA OF INITIATION OF MOST CONCERN IS THE HIGHWAY
65 CORRIDOR TO THE EAST. THIS REGION WILL BE BEST POSITIONED IN
THE NOSE OF THE 700 MB JET...WITH DEEP LAYER SHEAR OF 50 KNOTS AND
LOW LEVEL SHEAR AROUND 20 TO 30 KNOTS. THESE VALUES WILL SUPPORT
SUPERCELL THUNDERSTORM DEVELOPMENT. MID LEVEL LAPSE RATES WILL BE
IN EXCESS OF 7 C/KM AND WITH MID TO UPPER 60S DEWPOINTS EXPECTED
TO BE BACK IN PLACE BY MIDDAY...MLCAPE VALUES IN THE 1500 TO 2500
J/KG RANGE WILL DEVELOP OVER THE EASTERN HALF OF THE OUTLOOK AREA.
THESE INGREDIENT SUPPORT A RISK OF HAIL TO THE SIZE OF GOLF
BALLS...WIND GUSTS IN EXCESS OF 60 MPH AND A FEW TORNADOES.
INITIATION IN THE HIGHWAY 65 CORRIDOR WILL BE POSSIBLE IN THE LATE
MORNING TO EARLY AFTERNOON TIME FRAME...WITH THIS ACTIVITY QUICKLY
MOVING TO THE EAST DURING THE AFTERNOON.
OTHER BANDS OF SHOWERS AND STORMS WILL BE POSSIBLE ACROSS THE
WESTERN HALF OF THE OUTLOOK AREA...COINCIDENT WITH MORE NARROWLY
FOCUSED VORT LOBES ROTATING AROUND THE MAIN UPPER LOW. WHILE THE
RISK FOR SEVERE WEATHER IS LOW FURTHER TO THE WEST...THIS ACTIVITY
WILL POSE A RISK OF WIND GUSTS TO 40 MPH GIVEN STRONG WIND FIELDS
ALOFT AND SMALL HAIL.
TONIGHT AND THURSDAY...UPPER LOW WILL SLOWLY MOVE THROUGH THE
MIDWEST. SHOWERS AND A FEW STORMS WILL LINGER IN A SCATTERED
FASHION THROUGH THURSDAY MORNING. COLD ADVECTION WILL BRING
TEMPERATURES BACK DOWN INTO THE 50S TONIGHT. WITH CLOUD COVER
LINGERING MUCH OF THE DAY THURSDAY...HIGHS WILL STRUGGLE TO WARM
INTO THE MIDDLE AND UPPER 60S.
FRIDAY THROUGH SATURDAY...QUICK MOVING WAVE WILL CUT ACROSS THE
NORTHERN TIER OF STATES BRINGING A COLD FRONT INTO THE REGION
FRIDAY AND FRIDAY NIGHT. THIS BOUNDARY WILL STALL OVER THE REGION
INTO EARLY SATURDAY BEFORE LIFTING BACK TO THE NORTH AS HIGH
PRESSURE AT THE SURFACE AND ALOFT STARTS TO BUILD INTO THE
REGION. SHOWERS AND STORMS WILL ONCE AGAIN BE POSSIBLE ALONG THIS
BOUNDARY AND HAVE MAINTAINED HIGH CHANCE POPS LATE FRIDAY INTO
FRIDAY NIGHT. THIS FRONT WILL QUICKLY MOVE BACK TO THE NORTH AS A
WARM FRONT ON SATURDAY. THIS WILL SHUNT RAIN CHANCES BACK TO THE
NORTH AND MARK THE BEGINNING OF A WARMING TREND FOR THE REGION.
SATURDAY NIGHT ONWARD...MEDIUM RANGE MODEL OUTPUT CONTINUES TO
EXHIBIT GOOD AGREEMENT FOR THE LATTER HALF OF THE WEEKEND INTO
EARLY NEXT WEEK. ALOFT...RIDGING TAKES HOLD OF OUR WEATHER REGIME.
WITH 700MB TEMPS IN THE LOW TEENS...EXPECTING LITTLE IF ANY
RAINFALL AND WITH 925/850MB TEMPS IN THE UPPER TEENS TO LOW 20S
CELSIUS ABOVE AVERAGE TEMPERATURES ARE ON TAP FOR THE REGION.
GAGAN
&&
.AVIATION...
/ISSUED 641 AM CDT WED MAY 25 2011/
FOR THE 12Z TAF PACKAGE...PRIMARY FORECAST CONCERN REVOLVES AROUND
REDEVELOPMENT OF SCATTERED SEVERE THUNDERSTORMS FROM LATE THIS
MORNING INTO THE AFTERNOON...PARTICULARLY FOR SGF/BBG. INITIAL
MVFR DECK WITH TEND TO SCATTER OUT AND LIFT TO VFR THIS MORNING.
STRONG LOW PRESSURE WILL MOVE INTO WEST CENTRAL MISSOURI BY THIS
AFTERNOON...BRINGING WITH IT GUSTY SOUTHWEST WINDS. TSRA INITIATE
LOOKS PLAUSIBLE BY LATE THIS MORNING WITH SEVERAL BANDS OF
SHRA/TSRA POSSIBLE ACROSS THE AREA. STRONGEST STORMS WILL LIKELY
FORM ALONG THE HIGHWAY 65 CORRIDOR AND HEAD EAST QUICKLY.
HOWEVER...THERE WILL BE SCATTERED STORMS THAT WILL DEVELOP ALONG A
FRONT ACROSS SOUTHEAST KANSAS AND AFFECT THE JLN AERODROME.
SHRA/TSRA ACTIVITY WILL WANE A BIT THIS EVENING...LESSENING IN
COVERAGE WITH TIME. AS NORTHWEST WINDS DEVELOP OVER THE
REGION...THERE WILL BE A RISK FOR IFR CIGS...ESPECIALLY AT SGF/BBG
WITH LOW END MVFR MORE PLAUSIBLE AT JLN.
GAGAN
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH THIS EVENING FOR MOZ055>058-066>071-
077>083-088>098-101>106.
KS...FLASH FLOOD WATCH THROUGH THIS EVENING FOR KSZ073-097-101.
&&Hazardous weather outlook, May 25, 5:51 AM CDT, 5 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE SPRINGFIELD MO 551 AM CDT WED MAY 25 2011 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-261100- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 551 AM CDT WED MAY 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. THE HAZARDOUS WEATHER RISK LEVEL IS...SIGNIFICANT WEATHER HAZARDS EXPECTED... ELEVATED TORNADO RISK. ELEVATED TO SIGNIFICANT HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. ELEVATED LIGHTNING RISK. SIGNIFICANT FLOODING RISK. DISCUSSION... LOW PRESSURE WILL MOVE INTO WEST CENTRAL MISSOURI TODAY. THIS WILL RESULT IN NON THUNDERSTORM WIND GUSTS OVER 30 MPH AT TIMES ACROSS PORTIONS OF WESTERN MISSOURI AND EXTREME SOUTHEAST KANSAS. SCATTERED THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH THE MID MORNING HOURS ACROSS CENTRAL MISSOURI. THIS ACTIVITY WILL LIKELY BE BELOW SEVERE LIMITS...THOUGH A BRIEF WIND GUST TO 40 MPH AND HAIL TO THE SIZE OF DIMES WILL BE POSSIBLE WITH THE STRONGEST STORMS. ANOTHER EPISODE OF SEVERE THUNDERSTORMS IS EXPECTED TO DEVELOP FROM AROUND MIDDAY THROUGH THIS AFTERNOON FOR AREAS ALONG AND EAST OF THE HIGHWAY 65 CORRIDOR. SUPERCELL THUNDERSTORMS ARE EXPECTED...WHICH WILL BE CAPABLE OF PRODUCING LARGE HAIL TO THE SIZE OF GOLF BALLS...DAMAGING WIND GUSTS IN EXCESS OF 60 MPH AND TORNADOES. THE GREATEST RISK FOR SEVERE WEATHER WILL BE ALONG AND EAST OF THE HIGHWAY 65 CORRIDOR THIS AFTERNOON. WIND FIELDS IN THE ATMOSPHERE MAY SUPPORT SPLITTING SUPERCELLS... WITH ANY EASTWARD MOVING STORMS CONTAINING AN ELEVATED TORNADO RISK. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE TODAY FOR AREAS WEST OF HIGHWAY 65...INCLUDING EXTREME SOUTHEAST KANSAS AND WESTERN MISSOURI. AS LOW PRESSURE MOVES INTO THE REGION...NARROW BANDS OF THUNDERSTORMS ARE EXPECTED TO DEVELOP. THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH AND SMALL HAIL...TO THE SIZE OF DIMES. THE RISK FOR FLASH FLOODING WILL ALSO PERSIST TODAY...ESPECIALLY ACROSS SOUTHERN MISSOURI NEAR TABLE ROCK LAKE...LAKE TANEYCOMO...AND BULL SHOALS LAKE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ADDITIONAL THUNDERSTORMS WILL THEN BE POSSIBLE LATE FRIDAY INTO EARLY SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED FOR AREAS ALONG AND EAST OF THE HIGHWAY 65 CORRIDOR THIS AFTERNOON. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) GAGAN/DSA
In the hours before
Special weather statement, May 25, 5:08 AM CDT, 5 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
508 AM CDT WED MAY 25 2011
MOZ083-251045-
DENT MO-
508 AM CDT WED MAY 25 2011
...SIGNIFICANT WEATHER ALERT FOR DENT COUNTY UNTIL 545 AM CDT...
AT 506 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR DARIEN...OR 8 MILES SOUTH OF SALEM...MOVING
NORTHEAST AT 50 MPH. PENNY SIZE HAIL IS EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE BANGERT...BOSS...BUNKER...DARIEN...
GLADDEN...HOWES MILL...HOWES...JADWIN...SALEM...SLIGO...STONE HILL
AND TURTLE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 AM CDT WEDNESDAY MORNING
FOR SOUTHERN MISSOURI.
LAT...LON 3758 9117 3759 9131 3751 9131 3750 9120
3742 9120 3741 9131 3742 9163 3764 9172
3780 9150 3779 9131 3771 9130 3770 9114
3759 9115
TIME...MOT...LOC 1008Z 226DEG 41KT 3755 9156
BOXELLLocal storm report, May 25, 5:38 AM CDT, 5 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
538 AM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 AM TSTM WND DMG 2 N GLADDEN 37.53N 91.46W
05/25/2011 DENT MO LAW ENFORCEMENT
POWER LINES AND TREES DOWN NORTH OF GLADDEN. ONE TREE IS
BLOCKING HWY 68 NORTH OF GLADDEN. TIME ESTIMATED FROM
RADAR.
&&
BOXELLThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 9:15 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper, Newton | 45 min |
| May 24, 9:19 PM CDT | Tornado Warning | SGF | Jasper, Newton | 41 min |
| May 24, 9:42 PM CDT | Severe Thunderstorm Warning | SGF | McDonald, Newton | 63 min |
| May 24, 9:56 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper, Newton | 49 min |
| May 24, 10:22 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, St. Clair, Vernon | 60 min |
| May 24, 10:28 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Barton, Cedar, Dade, Jasper, Lawrence and 2 more | 52 min |
| May 24, 10:34 PM CDT | Tornado Warning | SGF | Barton, Dade, Jasper | 26 min |
| May 24, 11:04 PM CDT | Special Weather Statement | SGF | Christian, Greene, Polk | 41 min |
| May 24, 11:05 PM CDT | Special Weather Statement | SGF | Benton, Cedar, Hickory, St. Clair | 40 min |
| May 24, 11:46 PM CDT | Special Weather Statement | SGF | Greene | 29 min |
| May 24, 11:47 PM CDT | Special Weather Statement | SGF | Benton, Camden, Dallas, Hickory, Morgan | 43 min |
| May 24, 11:51 PM CDT | Severe Thunderstorm Warning | SGF | Greene, Polk | 39 min |
| May 25, 12:04 AM CDT | Areal Flood Advisory | SGF | Greene | 4 hr |
| May 25, 12:11 AM CDT | Special Weather Statement | SGF | Barry, Stone | 34 min |
| May 25, 12:25 AM CDT | Special Weather Statement | SGF | Dallas, Polk | 35 min |
| May 25, 12:38 AM CDT | Special Weather Statement | SGF | Camden | 37 min |
| May 25, 12:47 AM CDT | Special Weather Statement | SGF | Camden | 28 min |
| May 25, 12:55 AM CDT | Severe Thunderstorm Warning | SGF | Laclede, Webster, Wright | 29 min |
| May 25, 1:01 AM CDT | Severe Thunderstorm Warning | SGF | Miller, Morgan | 29 min |
| May 25, 1:05 AM CDT | Special Weather Statement | SGF | Stone, Taney | 25 min |
| May 25, 1:12 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Ozark, Stone, Taney, Webster and 1 more | 63 min |
| May 25, 1:26 AM CDT | Special Weather Statement | SGF | Miller | 19 min |
| May 25, 1:29 AM CDT | Severe Thunderstorm Warning | SGF | Miller | 31 min |
| May 25, 1:37 AM CDT | Tornado Warning | SGF | Douglas, Webster, Wright | 23 min |
| May 25, 1:38 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Laclede, Miller, Pulaski | 37 min |
| May 25, 1:55 AM CDT | Severe Thunderstorm Warning | SGF | Douglas, Laclede, Pulaski, Texas, Webster, Wright | 50 min |
| May 25, 1:59 AM CDT | Severe Thunderstorm Warning | SGF | Miller | 12 min |
| May 25, 2:32 AM CDT | Severe Thunderstorm Warning | SGF | Dent, Laclede, Maries, Phelps, Pulaski, Texas | 58 min |
| May 25, 3:37 AM CDT | Special Weather Statement | SGF | Douglas | 38 min |
| May 25, 3:44 AM CDT | Tornado Warning | SGF | Douglas, Texas | 46 min |
| May 25, 4:00 AM CDT | Severe Thunderstorm Warning | SGF | Dent, Phelps, Pulaski, Texas, Wright | 45 min |
| May 25, 4:03 AM CDT | Tornado Warning | SGF | Douglas, Howell, Texas, Wright | 42 min |
| May 25, 4:04 AM CDT | Tornado Warning | SGF | Dent, Phelps, Pulaski, Texas | 41 min |
| May 25, 4:35 AM CDT | Tornado Warning | SGF | Dent, Shannon, Texas | 40 min |
| May 25, 5:08 AM CDT | Special Weather Statement | SGF | Dent | 37 min |
| May 25, 5:17 AM CDT | Tornado Warning | SGF | Dent | 32 min |
| May 25, 9:42 AM CDT | Areal Flood Warning | SGF | McDonald | 24 hr |
| May 25, 10:43 AM CDT | Severe Thunderstorm Warning | SGF | St. Clair | 47 min |
| May 25, 11:44 AM CDT | Severe Thunderstorm Warning | SGF | Dade, Greene, Lawrence | 61 min |
| May 25, 11:53 AM CDT | Severe Thunderstorm Warning | SGF | Benton, Morgan | 67 min |
| May 25, 11:56 AM CDT | Tornado Warning | SGF | Benton | 49 min |
| May 25, 12:02 PM CDT | Severe Thunderstorm Warning | SGF | Laclede, Wright | 58 min |
| May 25, 12:05 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Hickory, Morgan | 55 min |
| May 25, 12:15 PM CDT | Tornado Warning | SGF | Benton, Camden, Hickory, Morgan | 45 min |
| May 25, 12:16 PM CDT | Severe Thunderstorm Warning | SGF | Polk | 59 min |
| May 25, 12:34 PM CDT | Severe Thunderstorm Warning | SGF | Greene | 56 min |
| May 25, 12:38 PM CDT | Tornado Warning | SGF | Miller, Morgan | 52 min |
| May 25, 12:44 PM CDT | Severe Thunderstorm Warning | SGF | Pulaski | 61 min |
| May 25, 12:58 PM CDT | Severe Thunderstorm Warning | SGF | Dallas | 62 min |
| May 25, 1:01 PM CDT | Severe Thunderstorm Warning | SGF | Laclede | 23 min |
| May 25, 1:07 PM CDT | Tornado Warning | SGF | Maries, Phelps, Pulaski | 68 min |
| May 25, 1:09 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Miller | 51 min |
| May 25, 1:15 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Greene, Stone, Taney, Webster | 60 min |
| May 25, 1:21 PM CDT | Tornado Warning | SGF | Miller | 24 min |
| May 25, 1:26 PM CDT | Severe Thunderstorm Warning | SGF | Texas, Wright | 50 min |
| May 25, 1:33 PM CDT | Severe Thunderstorm Warning | SGF | Miller, Morgan | 42 min |
| May 25, 2:05 PM CDT | Severe Thunderstorm Warning | SGF | Phelps, Pulaski | 55 min |
| May 25, 2:06 PM CDT | Tornado Warning | SGF | Dent, Phelps, Texas | 54 min |
| May 25, 2:14 PM CDT | Flash Flood Warning | SGF | Camden, Miller, Morgan | 5 hr |
| May 25, 2:14 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Maries, Miller, Phelps, Pulaski | 61 min |
| May 25, 2:29 PM CDT | Severe Thunderstorm Warning | SGF | Oregon | 48 min |
| May 25, 2:33 PM CDT | Severe Thunderstorm Warning | SGF | Texas | 57 min |
| May 25, 2:35 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon | 55 min |
| May 25, 2:38 PM CDT | Tornado Warning | SGF | Dent, Phelps, Texas | 52 min |
| May 25, 2:41 PM CDT | Tornado Warning | SGF | Dent, Shannon | 64 min |
| May 25, 2:43 PM CDT | Tornado Warning | SGF | Oregon | 35 min |
| May 25, 3:22 PM CDT | Severe Thunderstorm Warning | SGF | Howell | 23 min |
| May 25, 3:55 PM CDT | Severe Thunderstorm Warning | SGF | Oregon | 13 min |
| May 25, 4:12 PM CDT | Severe Thunderstorm Warning | SGF | Shannon | 42 min |
| May 25, 4:43 PM CDT | Severe Thunderstorm Warning | SGF | Oregon | 47 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.